# SDR TWAA0018601

- Difficulty date: November 28, 2000
- Submitted: November 29, 2000
- Operation: Air carrier
- Aircraft: N9677W
- Make and model: Doug DC-9-83
- Aircraft serial: 53627
- Aircraft time: 3,349 hours, 1,839 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 72130002001
- Condition: Defective
- Location: Lavatory
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE LT AFT LAVATORY SMOKE DETECTOR ANNUNCIATED.  MADE UNSCHEDULED LANDING AT GTF.  THE LT AFT LAVATORY SMOKE DETECTOR WAS DEFERRED PER MEL.  THE DETECTOR WAS LATER REPLACED.  CHECK-C 10-26-00 JFK.
